I have been on Lexapro for 10 years with success and this summer I went through throat cancer treatments when the depression and anxiety returned. My therapist said that the Lexapro may not be working anymore and agreed that adding Wellbutrin may help. I am also on Ativan 1 to 1 1/2 mg per day. I have taken the Wellbutrin for two days and I have tremors and some loss of appetite. I am thinking of stopping it but don't know which way to turn.
Hi, capescotter! The people who experience side effects usually report that they subside withing a few days to a week or so ~ getting less every day. I'd advise giving the Wellbutrin the fair trial length of 3-4 weeks before making a decision. You might not know what you're missing.
Best wishes and good luck! Wildcat
If the only side effects you are experiencing are tremors and loss of appetite you can do as WCV suggest and wait it out for 2-6 weeks to see if things get better.
Wellbutrin is an acting antidepressant. It can be a good med for depression. It can cause some people with an anxiety disorder to have an increase in anxiety. If you are already on Ativan for anxiety it may help you make a decision on continuing the Wellbutrin or not.
Hope it all works out for you :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Apr 2010 • 2 answers
Posted 14 Aug 2010 • 3 answers
Posted 16 Aug 2012 • 5 answers
Posted 19 Jan 2017 • 1 answer
My 12 year old daughter just started on Lexapro after wellbutrin didn't help her depression. Dr said
Posted 5 Apr 2017 • 1 answer